# SDR DALA12007405522

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 71,886 hours, 30,333 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR CAP CORRODED AT RT HORIZONTAL STAB STA 318.949, COMPLIED WITH ERA 506884-14 REV. ORIG STEPS 1-14 ON PRI ERA 506884-14 REV ORIG AND REV 1.
